Avatar universal
Avanza
My husband has been taking efexor xr for the past 4 weeks . It has made him a little on edge so the doctor has prescribed 7.5 mgs of Avanza to take at night to help with sleep . As well as continuing with the  efexor .With in half an hour of taking the Avanza he was sleepy and has been sleepy for the past 18 hours. When he gets up he feels quite light headed, is this a normal reaction to the Avanza.
Cancel
1 Answers
Page 1 of 1
Avatar universal
I would call his doctor on this, I don't think sleeping for 18 hours is good.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Recent Activity
406584 tn?1399591666
Blank
10356 commented on msdelight's status
4 hrs ago
Avatar m tn
Blank
dragrat is...ok and im good with that Comment
4 hrs ago
Avatar m tn
Blank
some days are OK
5 hrs ago by dragrat
Blank
Mood Tracker
Track your mood over time
Start Tracking Now
Top Mood Disorders Answerers
Avatar universal
Blank
Arlington, VA
1415482 tn?1459706314
Blank
Kingston, Jamaica
1551327 tn?1414146344
Blank
Tompkinsville, KY
Depression Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Mood Disorders Answerers
Avatar universal
Blank
Arlington, VA
1415482 tn?1459706314
Blank
Kingston, Jamaica
1551327 tn?1414146344
Blank
Tompkinsville, KY